I'm experiencing heart palpitations and slight shortness of breath, along with "head rushes", which consist of feeling a whirlpool in my head and I sometimes feel as if I have water in my ears. will there be a withdrawal to it since I have only taken it for a very short period of time?
No responses have yet been posted. Add your response to this question.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2012 • 1 answer
Helicobacter Pylori Infection - felt symptoms about 2 1/2 months ago just about 2 weeks did we test?
Posted 10 Dec 2012 • 1 answer
Posted 11 Feb 2014 • 1 answer
Posted 25 May 2014 • 1 answer
Helicobacter Pylori Infection - I have been taken antibiotice for the pass three years for h pylori?
Posted 10 Dec 2014 • 3 answers